# SDR DALA2014080104290

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 36,629 hours, 25,322 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK WHILE ENROUTE DUE TO VARYING INDICATIONS FROM ALL THREE AIRSPEED INDICATION SYSTEMS AS WELL AS MULTIPLE CORRESPONDING AIR DATA FAILURE/FAULT ANNUNCIATIONS. MAINTENANCE REPLACED ALL THREE PITOT PROBES AND PERFORMED THE REQUIRED LEAK AND FUNCTIONAL CHECKS. THE AUTOFLIGHT RTS CHECKS ALSO PASSED.  THE ACFT HAS RETURNED TO SERVICE.
